Asymptotic Behavior of the Stochastic Rayleigh-van der Pol Equations with Jumps

Chen, ChunTao, Huang, ZaiTang . Abstract and Applied Analysis 2013. 2013 (432704) :-

Locate this article in:

Bibtex

@article{CIS-315599,
  Author = {Chen, ChunTao and Huang, ZaiTang},
  Title = {Asymptotic Behavior of the Stochastic Rayleigh-van der Pol Equations with
 Jumps},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {432704},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles